A Generalization of Von Neumann Regular Rings
AL-Rafidain Journal of Computer Sciences and Mathematics,
2009, Volume 6, Issue 2, Pages 197-210
AbstractIn this paper, we introduce a new ring which is a generalization of Von Neumann regular rings and we call it a centrally regular ring. Several properties of this ring are proved and we have extended many properties of regular rings to centrally regular rings. Also we have determined some conditions under which regular and centrally regular rings are equivalent.
- Article View: 41
- PDF Download: 44